The effective coordination number of self-avoiding two-dimensional random walks

Share/Save/Bookmark

Wiegel, F.W. (1987) The effective coordination number of self-avoiding two-dimensional random walks. Physics Letters A, 120 (5). pp. 227-228. ISSN 0375-9601

[img]
Preview
PDF
85Kb
Abstract:It is demonstrated that the effective coordination number of self-avoiding random walks in a plane is given by exp(−π2/24) = 0.66283.
Item Type:Article
Copyright:© 1987 Elsevier Science
Research Group:
Link to this item:http://purl.utwente.nl/publications/61290
Official URL:http://dx.doi.org/10.1016/0375-9601(87)90213-1
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 129182